Hi, please help me. I and my gf had sexual relationship (rubbing bare genitals without ejaculation) in 6th Feb. She took plan B 1 hour later (levornogestrel 1.5mg).Recently she had her period on 19th ( the 27th dayof her cycle, she usually has 28-30 day cycle, i chart it). She told me she had headache, cramp a lot. And the color, the thickness looked just like ordinary period ( i'm sorry, it's gross). But the problem is it just lasted for 2 days ( normally it lasts for 5-7 days).It was not implantation bleeding,was it?I think it's just the pill's side effect. She is on vacation with her family so she can't take pregnancy test now.Please assure me it's just the side effect of the pill
Posts: 3 | Registered: Apr 2012
| IP: Logged |
Period irregularity and/or breakthrough bleeding is a common side effect of emergency contraception. And certainly, if something looks like a period, then that's probably what it is. =) Implantation bleeding isn't all that common, and when it happens it doesn't tend to look like a period or come when a period is expected.
Posts: 1352 | From: San Francisco | Registered: Jan 2013
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.